# SDR CA970311057

- Difficulty date: October 18, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Snias AS350B
- Engine: Tmeca ARRIEL1B
- System (JASC): 2432 · Battery/Charger System
- Part: Battery
- Part number: 1656
- Condition: Failed
- Location: Dc Sys
- Part time: 3,248 hours
- Stage of operation: TX
- Nature of condition: H
- Precautionary procedure: O

## Discrepancy

(CAN) UNABLE TO START AIRCRAFT AFTER RETURNING FROM 2 TRIPS.
